# SDR ASAA2023070843925

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 5,657 hours, 1,664 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4PRL88
- Condition: Faulty
- Location: E/E Rack E6
- Part time: 5,684 hours, 1,672 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 C/B POPPED. GROUNDED - YES. REMOVED AND REPLACED #2 HF TRANSCEIVER REF B737-9 AMM 23-11-21. OPERATIONAL TEST PASS.
